Tohoku Mathematical Journal

Semisymmetric Lorentzian hypersurfaces

Ignace Van de Woestijne and Leopold Verstraelen

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 39, Number 1 (1987), 81-88.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178228370

Digital Object Identifier
doi:10.2748/tmj/1178228370

Mathematical Reviews number (MathSciNet)
MR0876454

Zentralblatt MATH identifier
0627.53042

Subjects
Primary: 53C50: Lorentz manifolds, manifolds with indefinite metrics

Citation

Van de Woestijne, Ignace; Verstraelen, Leopold. Semisymmetric Lorentzian hypersurfaces. Tohoku Math. J. (2) 39 (1987), no. 1, 81--88. doi:10.2748/tmj/1178228370. https://projecteuclid.org/euclid.tmj/1178228370


Export citation

References

  • [1] M. MAGID, Lorentzian isoparametric hypersurfaces, Pacific J. Math. 118 (1985), 165-198.
  • [2] K. NOMIZU, On hypersurfaces satisfying a certain condition on the curvature tensor, Thoku Math. J. 20 (1968), 46-59.
  • [3] B. O'NEILL, Semi-Riemannian geometry with applications to relativity, Academic Press, London, 1983.
  • [4] Z. SZABO, Structure theorems on Riemannian spaces satisfying R(X, Y) R =Q, I, Th local version, J. Differential Geometry 17 (1982), 531-582.
  • [5] H. Wu, On the de Rham decomposition theorem, Illinois J. Math. 8 (1964), 291-311